Oxycodone-No Stranger To The Rain - Part 22

By Golddust Woman · Feb 25, 2015 · ·
  1. Thanks Beachwalk. Finding good kratom has been a Godsend, and I will use it to get through this.

    JD, I know you are right. I am making a mountain out of a molehill as usual. Lol. There is a doctor at a 24 hr. Walk-in clinic that I hear knows something about opiate withdrawal. I am hoping to see him tomorrow.

    Did you guys have bad or sad dreams after the acute withdrawal? Usually, I can't remember my dreams. At least not like I use to years ago.

    I slept pretty good last night which was good. All in all, things are getting better. I still get the heavy legs thing on and off. Some mild hot and cold flashes.

    Well, got to get busy now. Hope everyone is doing well. :)GDW

Comments

  1. Jungledog
    GDW,

    When you go see the doctor, tell him about the severe anxiety. Tell him you do not want benzos and tell him you have used clonidine in the past. Clonidine lowers heart rate so it can help with tachycardia too. Start with a low dose and take just 1/2. The only reason you may be denied it is if you have low blood pressure.

    Your other option is a SSRI. I know you are hesitant with drugs but between benzo and opiate withdraw it is likely your neurotransmitters are all wonky. Used just for a few months, they can reset things. Yes they can cause weight gain but I am calm, thinking clearly, sleeping well and feel like me. If this means I have to choose between fat or happy I will pick happy.

    Glad the kratom is working. Take it only when you really need it and then taper. It does cause dependence but again if you taper it slowly it doesn't seem that difficult to stop. Yes, I think people often have bad withdraw from it but they fail to taper or they only do a week long taper off large amounts. I drop a 1/4 tsp every few days. Honestly it has been easy so far. I will keep you updated.

    Love to you.
  2. BeachWalk
    Hi Gold,
    Looking forward to hearing about your doctor visit. Glad the kratom is helping. I hope you get some clonidine. I've taken just 1/2 a pill before bed and it's very relaxing. You have come so far -- so proud of your progress.

    BeachWalk added 1291 Minutes and 13 Seconds later...

    Saw this interesting article in The New York Times about a woman documenting her withdrawal from lorazepam. Check it out when you can. Lots of good info that I'm sure we can all relate too - but especially with a benzo.

    Fear and Withdrawal
    http://opinionator.blogs.nytimes.com/2015/02/21/fear-and-withdrawal/
To make a comment simply sign up and become a member!